Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat hypertension?

Good morning. I am Mame 46 years old, 1.72 cm, 92 kg. Have been diagnosed for hypertension and hypercholesterolemia for few years. Am taking Amlodipine for the hypertension; never wanted to take lipitor or related medications for the cholesterol thinking that dieting and exercises will help me stabilize it. Two weeks ago my doctor convinced me to start and I am taking Simvor 10 mg. It seems to me that I am gaining weight despite the physical efforts and diet associated (Exercise 5-6 days/7; kind of low carb diet).

Thanks for your assistance



Can Simvor 10mg affect my weight?

Thu, 8 Sep 2016
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics ,  
General & Family Physician 's  Response
Hi,
Thanks for writing to Health Care Magic, I am Dr Asad Riaz, I have closely read your question and I understand your concerns, I will hereby guide you regarding your health related problem.
Hypeertension, obesity, hypercholestrolemia are major risk factor for CAD , .. hypertension can be controlled by med if it's not working dose can be adjusted or add on therapy can be follow n reduce salt intake n alcohol if u drink ..simvor is statin use for hypercholestrolemia .. need to work up to identify what causing obesity.. simvor don't affect weight .. I would like to make sure dose is appropriate n take BP charting so i can modify dose accordingly n Tx u well n so can avoid future major complication like IHD ..For inc worthy gain might be some underlying endocrinology pathology Bcs like in Cushing patient may have hypertension , weight gain .. if u came to my clinic I would like to do some test n to rule out underlying pathology n treat it accordingly...
I hope this answered your question, if you have more feel free to ask.

Regards.

Dr.Asad Riaz.
General and Family Physician..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My blood pressure is, on average, around 133/90. I smoke, I m currently under a lot of stress, from all aspects of life. I sometimes get a pain in...

Recent questions on  Amlodipine

doctor1 MD

I take amlodipine besylate 10mg, triamterne hctz 37.5mg, glyburide 5mg, metformin hcl er 750mg, and nexium. I have been itching all over. Which one...

doctor1 MD

I am 57 years old I take treatment for diabetes and high blood pressure. From last 2 year on wards I suffer from soft erectile dysfunction I take...

doctor1 MD

Female patient age 60 is having HTN and IHD since more then 10 years medication includes Tenormin Norvasc Atorva cardnit Loprin Lowplat Patient...

doctor1 MD

I am on warfarin, sotolol, lisinopril and amlodipine. Twice I have found blood on my tissue after urination. My family doctor did a urine test and...

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175...

doctor1 MD

I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow....

doctor1 MD

i feel un easyness and my B P doesn't come in control but when i start walking it start going down .two week before i was using only 2.5 stamilo...